MathSciNet Relay Station
MathSciNet bibliographic data
MR1423076 11N25 (11Y35)
Hunter, Simon; Sorenson, Jonathan Approximating the number of integers free of large prime factors. Math. Comp. 66 (1997), no. 220, 1729–1741.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement